Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 73, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 6, 2022, 3:59 PM EDT for Catoosa County, Murray County, Whitfield County, Georgia. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2022, 3:59 PM EDT (19:59 UTC)
- Expired
- May 6, 2022, 4:30 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Catoosa County, GA, Murray County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 96 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 4:00 PM EDT | TSTM WND DMG | Graysville, GA | A LARGE TREE FELL ACROSS GRAYSVILLE ROAD AND DOWNED POWER LINES AS WELL. |
| May 6, 4:00 PM EDT | TSTM WND DMG | Indian Springs, GA | A TREE WAS DOWNED ACROSS HIGHWAY 41 NEAR THREE NOTCH ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 1:41 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 492 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 615 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.2
The text
As transmitted.
670
WUUS52 KFFC 061959
SVRFFC
GAC047-213-313-062030-
/O.NEW.KFFC.SV.W.0073.220506T1959Z-220506T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
359 PM EDT Fri May 6 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Catoosa County in northwestern Georgia...
North central Murray County in northwestern Georgia...
Northern Whitfield County in northwestern Georgia...
* Until 430 PM EDT.
* At 357 PM EDT, a severe thunderstorm was located over Ringgold,
moving east at 60 mph.
HAZARD...60 mph wind gusts. Gusts of 56 mph were observed in
Chattanooga.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Dalton, Ringgold, Fort Oglethorpe, Varnell, Tunnel Hill, Cohutta,
Sumac, Indian Springs, Gregory, Graysville, Blue Spring, Boynton,
Beaumont, Beaverdale, Dawnville, Red Clay S.p., East Ridge and
Apison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM EDT for northwestern
Georgia.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3499 8475 3480 8480 3482 8520 3486 8520
3486 8525 3499 8526
TIME...MOT...LOC 1957Z 265DEG 54KT 3493 8507
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$2 follow-up statements
477
WWUS52 KFFC 062010
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
410 PM EDT Fri May 6 2022
GAC047-213-313-062030-
/O.CON.KFFC.SV.W.0073.000000T0000Z-220506T2030Z/
Catoosa GA-Murray GA-Whitfield GA-
410 PM EDT Fri May 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR CATOOSA...NORTH CENTRAL MURRAY AND NORTHERN WHITFIELD COUNTIES...
At 407 PM EDT, a severe thunderstorm was located over Beaverdale, or
13 miles northeast of Dalton, moving east at 60 mph.
HAZARD...60 mph wind gusts with several 50-65 mph wind gusts have
been observed in the warning area.
SOURCE...Observations with radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Dalton, Ringgold, Fort Oglethorpe, Varnell, Tunnel Hill, Cohutta,
Sumac, Indian Springs, Gregory, Graysville, Blue Spring, Boynton,
Beaumont, Beaverdale, Dawnville, Red Clay S.p., East Ridge and
Apison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM EDT for northwestern
Georgia.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3499 8475 3480 8480 3482 8520 3486 8520
3486 8525 3499 8526
TIME...MOT...LOC 2007Z 265DEG 54KT 3494 8487
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$716
WWUS52 KFFC 062020
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
420 PM EDT Fri May 6 2022
GAC047-213-313-062030-
/O.EXP.KFFC.SV.W.0073.000000T0000Z-220506T2030Z/
Catoosa GA-Murray GA-Whitfield GA-
420 PM EDT Fri May 6 2022
...THE SEVERE THUNDERSTORM WARNING FOR CATOOSA...NORTH CENTRAL MURRAY
AND NORTHERN WHITFIELD COUNTIES WILL EXPIRE AT 430 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 800 PM EDT for northwestern
Georgia.
LAT...LON 3499 8475 3480 8480 3482 8520 3486 8520
3486 8525 3499 8526
TIME...MOT...LOC 2020Z 265DEG 54KT 3496 8465
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 3:49 PM EDT, 10 minutes earlier.
Area forecast discussion, May 6, 3:49 PM EDT, 10 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 349 PM EDT Fri May 6 2022 ...Update to remove counties from Tornado Watch 185... .UPDATE... Have removed 9 counties in portions of central and west central Georgia from Tornado Watch 185. Tornado Watch 185 continues for remaining counties across central, east central, and west central Georgia until 7 PM this evening. LNM .PREV DISCUSSION... /Issued 322 PM EDT Fri May 6 2022/ ..Threats end tonight with nice weekend in store... SHORT TERM /Tonight through Saturday Night/... Main focus through the short term continues to be the next several hours as robust convection persists in favorable environment over east central Georgia and gradient winds increase over the state. Dry slot moving into the area this afternoon prevented more significant coverage/intensity over the metro Atlanta area and middle portions of the state. However, more potent storms remain over far north Georgia and over the southeast zones. Several Severe Thunderstorm Warnings have been issued for the southern storms, and even with their intensity, storm motion appears to limit any rotational concerns in the low-level shear environment. CAMs continue to show a diminishing threat by 00-01Z which is reflected in the Tornado Watch expiration times (central Georgia: 7PM, far north Georgia: 8PM). Gradient winds have increased over the state, triggering a Wind Advisory through 9 PM tonight. Gusts of 35 mph or locally higher are possible. As parent low swings through the Ohio Valley and over the Mid- Atlantic states into Saturday, wrap around moisture will enhance over far north Georgia. Increasing cloudiness is expected overnight, dropping southward into the metro Atlanta area early Saturday, with partly sunny to mostly cloudy skies persisting through the day and into Saturday night. Moisture clears out by Sunday morning, for a beautiful spring day. Temperatures drop into the 50s and 60s Saturday morning and only increase into the 60s and 70s in the afternoon. Sunday is similar with cooler than normal lows and highs. LGB/LNM LONG TERM /Sunday through Friday/... Long term forecast remains on track with limited/no precip and warm temperatures. No changes were made to the extended period with the afternoon forecast package. Previous forecast discussion follows. LGB/LNM /Issued 442 AM EDT Fri May 6 2022/ The cold front will be southeast of the CWA by late Saturday leaving north to northwest flow in its wake. Drier and cooler air will continue to be advected into the area Sunday. As a result Sunday will feel "cooler" as high temperatures max out in the mid 70s to low 80s area wide. Sunday through next week strong ridging aloft and high pressure at the surface develops as an upper low cuts off and stalls just off the Eastern Seaboard. Locally subsidence under the ridge will aid in keeping PoPs minimized and temperatures slowly warming back into mid to upper 80s across much of the area. Very late next week PoPs return to the forecast as the aforementioned cut off upper low deepens and moves southward down the coast and then on shore across southcentral and southern GA. 28 AVIATION... 18Z Update... MVFR conditions have been accompanying thunderstorm activity over far north and portions of central Georgia this afternoon. Otherwise FEW-BKN VFR conditions at TAF sites. TS chances over TAF sites is low. Winds have picked up with SW-S winds at 10-20kt with gusts to 25-35kt. Expect gusts to drop overnight, with speeds still 6-12kt, then W winds and gusts return after 14-15z. Wrap around moisture will return MVFR cigs to north GA and ATL- area TAF sites after 08Z, with cloudiness continuing into Saturday afternoon. //ATL Confidence...18Z Update... Medium on all elements. 31 && .PRELIMINARY POINT TEMPS/POPS... Athens 58 70 51 76 / 5 5 0 0 Atlanta 58 68 53 78 / 5 5 0 0 Blairsville 51 60 47 73 / 50 40 20 0 Cartersville 55 67 50 78 / 20 5 0 0 Columbus 60 76 54 82 / 0 0 0 0 Gainesville 57 67 51 76 / 10 10 5 0 Macon 58 76 52 81 / 10 5 0 0 Rome 57 69 51 79 / 20 10 0 0 Peachtree City 56 70 51 80 / 0 0 0 0 Vidalia 63 78 56 80 / 30 5 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 7 PM EDT this evening for the following zones: Baldwin...Bibb...Bleckley...Crawford...Crisp...Dodge... Dooly...Emanuel...Glascock...Hancock...Houston...Jefferson... Johnson...Jones...Laurens...Macon...Montgomery...Peach... Pulaski...Schley...Sumter...Telfair...Toombs...Treutlen... Twiggs...Warren...Washington...Webster...Wheeler...Wilcox... Wilkinson. Wind Advisory until 9 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin... Macon...Madison...Marion...Meriwether...Monroe...Montgomery... Morgan...Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Peach...Pickens...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson... Walker...Walton...Warren...Washington...Webster...Wheeler... White...Whitfield...Wilcox...Wilkes...Wilkinson. Tornado Watch until 8 PM EDT this evening for the following zones: Banks...Catoosa...Dawson...Fannin...Gilmer...Hall... Lumpkin...Murray...Pickens...Towns...Union...White...Whitfield. && SHORT TERM...31 LONG TERM....28 AVIATION...31
Hazardous weather outlook, May 6, 3:53 PM EDT, 6 minutes before
Hazardous Weather Outlook...Updated National Weather Service Peachtree City GA 353 PM EDT Fri May 6 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071215- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 353 PM EDT Fri May 6 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This afternoon and Tonight... Scattered strong to severe thunderstorms will continue across parts of middle Georgia through 6 PM, with additional storms possible across far north Georgia through this evening. The main threats with the storms will be damaging winds and large hail, but a brief tornado remains possible. Outside of any storms, gusty southwest winds of 20 to 40 mph will occur through this evening. A Wind Advisory is in effect until 9 PM. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Localized spotter activation can continue through around 7 PM this evening. Please relay reports to NWS Peachtree City/Atlanta.
In the hours before
Local storm report, May 6, 3:34 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 PM EDT FRI MAY 06 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM NON-TSTM WND DMG 1 SSW CLOUDLAND 34.50N 85.49W
05/06/2022 CHATTOOGA GA EMERGENCY MNGR
TREE AND POWERLINES REPORTED DOWN NEAR THE INTERSECTION
OF S BROW DR AND GADSDEN AVE
&&
EVENT NUMBER FFC2200437
NMLocal storm report, May 6, 3:35 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
335 PM EDT FRI MAY 06 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM HAIL KIBBEE 32.29N 82.52W
05/06/2022 E1.25 INCH MONTGOMERY GA FIRE DEPT/RESCUE
HALF-DOLLAR SIZED HAIL REPORTED IN KIBBEE, GA.
&&
EVENT NUMBER FFC2200438
KINGLocal storm report, May 6, 3:37 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 PM EDT FRI MAY 06 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM NON-TSTM WND DMG 1 NNE SUMMERVILLE 34.49N 85.34W
05/06/2022 CHATTOOGA GA EMERGENCY MNGR
TREE DOWN ACROSS ROAD NEAR INTERSECTION OF BITTINGS AVE
AND KELLY ST
&&
EVENT NUMBER FFC2200439
NMLocal storm report, May 6, 3:39 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT FRI MAY 06 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM NON-TSTM WND DMG LYERLY 34.40N 85.40W
05/06/2022 CHATTOOGA GA EMERGENCY MNGR
TREE DOWN BLOCKING ROAD NEAR INTERSECTION OF LYERLY DAM
RD AND CEMETERY RD
&&
EVENT NUMBER FFC2200440
NMSpecial weather statement, May 6, 3:44 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
344 PM EDT Fri May 6 2022
GAZ001>004-062015-
Whitfield GA-Catoosa GA-Walker GA-Dade GA-
344 PM EDT Fri May 6 2022
...A strong thunderstorm will impact portions of Catoosa, Whitfield,
central Walker and northeastern Dade Counties through 415 PM EDT...
At 343 PM EDT, a strong thunderstorm was over Chickamauga, or 10
miles west of Ringgold, moving east at 45 mph.
HAZARD...Winds 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Dalton, Ringgold, Fort Oglethorpe, Rossville, Chickamauga, Varnell,
Lookout Mountain, Tunnel Hill, Cohutta, Noble, Lakeview, Wood
Station, Indian Springs, Rocky Face, Graysville, Blue Spring,
Fairview, Mill Creek, Boynton and Beaumont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 800 PM EDT for northwestern
Georgia.
&&
LAT...LON 3483 8487 3467 8497 3474 8543 3498 8541
3499 8497
TIME...MOT...LOC 1943Z 267DEG 38KT 3486 8528
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, May 6, 3:47 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
347 PM EDT FRI MAY 06 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM NON-TSTM WND DMG ATLANTA 33.75N 84.39W
05/06/2022 FULTON GA EMERGENCY MNGR
*** 1 INJ *** TREE DOWN NEAR INTERSECTION OF MARTIN
LUTHER KING JR DR AND CENTRAL AVE
&&
EVENT NUMBER FFC2200441
NMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 8:55 AM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Muscogee | 35 min |
| May 6, 1:52 PM EDT | Special Weather Statement | FFC | Sumter | 23 min |
| May 6, 2:03 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 42 min |
| May 6, 2:06 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 24 min |
| May 6, 2:14 PM EDT | Special Weather Statement | FFC | Dooly, Sumter | 46 min |
| May 6, 2:20 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Sumter | 25 min |
| May 6, 2:22 PM EDT | Special Weather Statement | FFC | Telfair | 38 min |
| May 6, 2:22 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, Union, White | 23 min |
| May 6, 2:31 PM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 29 min |
| May 6, 2:32 PM EDT | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 6 hr |
| May 6, 2:37 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Pulaski | 38 min |
| May 6, 2:40 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 35 min |
| May 6, 2:48 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 31 min |
| May 6, 2:51 PM EDT | Special Weather Statement | FFC | White | 9 min |
| May 6, 2:51 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 39 min |
| May 6, 3:04 PM EDT | Special Weather Statement | FFC | Catoosa | 26 min |
| May 6, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery | 24 min |
| May 6, 3:09 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Treutlen | 39 min |
| May 6, 3:13 PM EDT | Special Weather Statement | FFC | Dade, Walker | 32 min |
| May 6, 3:13 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Twiggs, Wilkinson | 32 min |
| May 6, 3:21 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 24 min |
| May 6, 3:27 PM EDT | Special Weather Statement | FFC | Candler | 33 min |
| May 6, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Toombs | 32 min |
| May 6, 3:37 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Treutlen, Washington | 38 min |
| May 6, 3:44 PM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 31 min |
| May 6, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson | 34 min |
| May 6, 4:15 PM EDT | Special Weather Statement | FFC | Murray | 15 min |
| May 6, 4:19 PM EDT | Special Weather Statement | FFC | Toombs | 26 min |
| May 6, 4:38 PM EDT | Special Weather Statement | FFC | Glascock | 37 min |
| May 6, 5:04 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 26 min |
| May 6, 5:17 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 43 min |
| May 6, 5:45 PM EDT | Special Weather Statement | FFC | Laurens | 30 min |
| May 6, 6:06 PM EDT | Special Weather Statement | FFC | Washington | 24 min |
| May 6, 6:43 PM EDT | Special Weather Statement | FFC | Jefferson | 17 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.